How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Alex Your Own Question
Dr. Alex
Dr. Alex, Dentist
Category: Dental
Satisfied Customers: 1609
Experience:  I am a General Dentist and founder of the American School of Dental Assisting
11105469
Type Your Dental Question Here...
Dr. Alex is online now
A new question is answered every 9 seconds

can overdose of ibuprofen 400mg cause severe shaking of hands and mouth.last tablets 7hour

This answer was rated:

can overdose of ibuprofen 400mg cause severe shaking of hands and mouth.last tablets 7hours ago symptoms 5hrs ago . Circa 4x400 adult male age70. Feel OK now. tooth Xray at dentist seemed to trigger. symptoms lasted about 30mjns.

DR. ALEX :

Great question, let me help you.

DR. ALEX :

Yes, and overdose of ibuprofen can cause the shakiness symptoms you describe

DR. ALEX :

I recommend you drink a lot of water and don't take any more ibuprofen for at least a week

DR. ALEX :

Your symptoms should go away within 24-48 hours, but if they do not, then you should see a doctor.

DR. ALEX :

If you have questions, please accept

DR. ALEX :

Please accept my answer

DR. ALEX :

Thanks

Dr. Alex and other Dental Specialists are ready to help you

Related Dental Questions